# SDR 29GA95553121811A

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,383 hours, 35,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-3 INSPECTION DISCOVERED SKIN DEBONDED FROM STRINGER AT AFT EVAPORATOR BLOWER APPROXIATELY AT FS 363.25-393.25.  REBONDED AND INSTALLED DOUBLER AND FILLER REPAIR TO 10.0 INCH SECTION OF STRINGER TO SKIN.
